Follow
Maslina Darus
Title
Cited by
Cited by
Year
Hankel determinant for starlike and convex functions
A Janteng, SA Halim, M Darus
Int. J. Math. Anal 1 (13), 619-625, 2007
3862007
Coefficient inequality for a function whose derivative has a positive real part
A Janteng, SA Halim, M Darus
J. Inequal. Pure Appl. Math 7 (2), 1-5, 2006
3082006
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied mathematics letters 23 (9), 1071-1076, 2010
3022010
New inequalities of Simpson's type for s-convex functions with applications
M Alomari, M Darus, SS Dragomir
Research report collection 12 (4), 2009
2272009
The Hadamard’s inequality for s-convex function of 2-variables on the co-ordinates
M Alomari, M Darus
Int. J. Math. Anal 2 (13), 629-638, 2008
1882008
Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means
M Alomari, M Darus, US Kirmaci
Computers & mathematics with applications 59 (1), 225-232, 2010
1872010
Inequalities of Hermite-Hadamard's type for functions whose derivatives absolute values are quasi-convex
M Alomari, M Darus, SS Dragomir
Research report collection 12 (Supp), 2009
1742009
On the Hadamard's inequality for log-convex functions on the coordinates
M Alomari, M Darus
Journal of Inequalities and Applications 2009, 1-13, 2009
1482009
Some inequalities of Hermite-Hadamard type for s-convex functions
MW Alomari, M Darus, US Kirmaci
Acta Mathematica Scientia 31 (4), 1643-1652, 2011
1462011
A generalized operator involving the -hypergeometric function
A Mohammed, M Darus
Matematički vesnik 65 (254), 454-465, 2013
1372013
Subordination and superordination for univalent solutions for fractional differential equations
RW Ibrahim, M Darus
Journal of Mathematical Analysis and Applications 345 (2), 871-879, 2008
1262008
Some Ostrowski type inequalities for quasi-convex functions with applications to special means
M Alomari, M Darus
RGMIA Res. Rep. Coll 13 (2), 6, 2010
1252010
On a new subclass of bi-univalent functions
S Porwal, M Darus
Journal of the Egyptian Mathematical Society 21 (3), 190-193, 2013
1242013
On certain analytic univalent functions
BA Frasin, M Darus
International Journal of Mathematics and Mathematical Sciences 25, 305-310, 2001
1232001
Some subordination results on-analogue of Ruscheweyh differential operator
H Aldweby, M Darus
Abstract and Applied Analysis 2014, 2014
1222014
Fekete-Szegö problems for quasi-subordination classes
M Haji Mohd, M Darus
Abstract and Applied Analysis 2012, 2012
992012
Hadamard-type inequalities for s-convex functions
M Alomari, M Darus
Int. Math. Forum 3 (40), 1965-1975, 2008
982008
Fekete-Szegő functional for non-Bazilevič functions.
N Tuneski, M Darus
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2002
872002
A subclass of harmonic univalent functions associated with-analogue of Dziok-Srivastava operator
H Aldweby, M Darus
International Scholarly Research Notices 2013, 2013
862013
Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities
M Alomari, M Darus
Int. J. Contemp. Math. Sci 3 (32), 1557-1567, 2008
832008
The system can't perform the operation now. Try again later.
Articles 1–20